On an Initialization Problem
Matematičeskie zametki, Tome 108 (2020) no. 2, pp. 300-305
Cet article a éte moissonné depuis la source Math-Net.Ru
Mots-clés :
singular perturbations
Keywords: initialization problem, regularization method.
Keywords: initialization problem, regularization method.
@article{MZM_2020_108_2_a13,
author = {A. G. Eliseev and T. A. Ratnikova and D. A. Shaposhnikova},
title = {On an {Initialization} {Problem}},
journal = {Matemati\v{c}eskie zametki},
pages = {300--305},
year = {2020},
volume = {108},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2020_108_2_a13/}
}
A. G. Eliseev; T. A. Ratnikova; D. A. Shaposhnikova. On an Initialization Problem. Matematičeskie zametki, Tome 108 (2020) no. 2, pp. 300-305. http://geodesic.mathdoc.fr/item/MZM_2020_108_2_a13/
[1] A. N. Filatov, V. V. Shershikov, Asimptoticheskie metody v atmosfernykh modelyakh, Gidrometeoizdat, L., 1988
[2] S. A. Lomov, Vvedenie v obschuyu teoriyu singulyarnykh vozmuschenii, Nauka, M., 1981 | MR
[3] A. G. Eliseev, D. A. Shaposhnikova, Vestn. MEI, 2015, no. 3, 143–144
[4] V. M. Ipatova, Tr. MFTI, 4:2 (14) (2012), 121–130